| Model Number |
TRB29-LRG-01 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Terumo medical received a medwatch report (b)(4).The medwatch event description stated that: ¿tr band was placed on patient post heart cath.Patient returned to prep/recovery from cath lab with 15cc of air in patients band.Every 15 minute checks were completed on patient.Air was to be removed from tr band two hours post cath.When nurse attempted to start removing air, only 1cc of air was in the band.14cc of air had leaked out very slowly over a two hour period.No hematoma, or bleeding from site.¿.
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: not provided due to hospital policy.A6: race: not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.